advertisement
Question
Posted by: Monique | 2011/10/06

No period after pregnancy - on the injection?

Hi

I had a baby 4 months ago and got an depo provera shot 3 days after it. i am just wondering if its possible that your period dissapears from shot 1 or could i be pregnant again? i had my second shot 1 month ago. is this normal? please advise?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is most likely due to the depo provera.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/10/11

It is most likely due to the depo provera.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement